Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Operator biprojectivity of compact quantum groups


Author: Matthew Daws
Journal: Proc. Amer. Math. Soc. 138 (2010), 1349-1359
MSC (2010): Primary 46L89, 46M10; Secondary 22D25, 46L07, 46L65, 47L25, 47L50, 81R15
Published electronically: November 25, 2009
MathSciNet review: 2578527
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Given a (reduced) locally compact quantum group $ A$, we can consider the convolution algebra $ L^1(A)$ (which can be identified as the predual of the von Neumann algebra form of $ A$). It is conjectured that $ L^1(A)$ is operator biprojective if and only if $ A$ is compact. The ``only if'' part always holds, and the ``if'' part holds for Kac algebras. We show that if the splitting morphism associated with $ L^1(A)$ being biprojective can be chosen to be completely positive, or just contractive, then we already have a Kac algebra. We give another proof of the converse, indicating how modular properties of the Haar state seem to be important.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 46L89, 46M10, 22D25, 46L07, 46L65, 47L25, 47L50, 81R15

Retrieve articles in all journals with MSC (2010): 46L89, 46M10, 22D25, 46L07, 46L65, 47L25, 47L50, 81R15


Additional Information

Matthew Daws
Affiliation: School of Mathematics, University of Leeds, Leeds, LS2 9JT, United Kingdom
Email: matt.daws@cantab.net

DOI: http://dx.doi.org/10.1090/S0002-9939-09-10220-4
PII: S 0002-9939(09)10220-4
Keywords: Compact quantum group, biprojective, Kac algebra, modular automorphism group.
Received by editor(s): May 16, 2009
Received by editor(s) in revised form: July 12, 2009
Published electronically: November 25, 2009
Communicated by: Marius Junge
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.